MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007823-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Nausea (1970); Swelling (2091); Diaphoresis (2452)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The 2.75 x 12 multi-link referenced will be filed under a separate medwatch report number.
 
Event or Problem Description
On (b)(6) 2018, two rx vision stents (2.75 x 12mm and 2.5 x 28mm) were implanted.Prior to the procedure, the patient was experiencing chest pain.A day after the procedure, the patient was experiencing chest pain, sweats, shortness of breath, nausea and overall not feeling well.Patient went to hospital to check on her allergic reaction and was diagnosed with a bacterial infection in the right lymph node.The physician could not state whether there was a relationship between the stents and the bacterial infection.Patient states that they were allergic to cobalt chromium and was not informed by the physician prior to the procedure that both vision stents contained such metal which caused this allergic reaction to the patient.Patient was provided with an antibiotic.An echocardiogram was performed on (b)(6) 2018 but results were inconclusive.Additionally, patient developed swelling on her left ankle.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7718951
Report Number2024168-2018-05747
Device Sequence Number13706938
Product Code MAF
UDI-Device Identifier08717648049545
UDI-Public08717648049545
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1007823-28
Device Lot Number7101141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: RX VISION (2.75X12)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight75